# SDR DL757020183

- Difficulty date: February 12, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N606DL
- Make and model: Boeing 757232
- Aircraft serial: 22813
- Aircraft time: 55,536 hours, 29,953 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N34713
- Condition: Gouged
- Location: Fs 460, S-27r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE / SKIN / FS 460 / STRG. 27R :                      GOUGE CUTOUT REPAIR                                         THE FUSELAGE SKIN WAS FOUND GOUGED AT FS 460 BETWEEN        STRINGERS 26R & 27R.  THE GOUGE WAS REMOVED WITH A 3.4" X   2.9" CUTOUT.  THE CUTOUT WAS REPAIRED WITH AN EXTERNAL      ALUMINUM DOUBLER PER ER/A 382428-14, REV A.
